# SDR CA100701001

- Difficulty date: June 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810304
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING THE ACCEPTANCE CHECK OF THE IBEX, SN 10303, THE PFD 1 BLANKED OFF, IN THE REVERSION MODE, THE PFD 1 CAME BACK ON.  SAME ISSUE WITH THE PFD 2 ON A DIFFERENT FLIGHT.  MAJOR TROUBLESHOOTING AND INVESTIGATION TOOK PLACE BETWEEN ENGINEERING TO FIND OUT ABOUT THE ROOT CAUSE OF THIS PROBLEM.
